How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 11442
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

I am desperate gastric pain. I have had every test

Customer Question

I am desperate for help for upper gastric pain. I have had every test imaginable ct, mri, gastroscopy, colonoscopy, blood tests, and anything you can come up with. I have lost over a stone in weight and am very bloated. I am in constant pain and am really fed up. I am taking Gabapentin 300x3 daily and Emozul 40 daily also Sertraline 100. Do you have any advice for me please?
Submitted: 1 year ago.
Category: Medical
Expert:  wieyedoc replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

How long has this been going on?

What has your test results shown?

Have your doctors given you a possible diagnosis?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 1 year ago.
It started in May of last year then eased of, I have been ill now since March. My doctors have no clue as to what it could be. My test results have all come back okay, I have no other medical problems and only take those medications and a multivitamin and Omega 3 plus and Senna.
Expert:  wieyedoc replied 1 year ago.

Thank you for that additional information.

It sounds like you have spent quite some time trying to get to the bottom of what is going on. I am sure that your previous doctors have thought of, and ruled out, all of the common and easily treatable conditions that could be causing your issues. Would you say this is a correct statement?

Well I think it might be time for you to take a very difficult, and bold, step to see if you can get some relief.

At this point I think the best thing for you to do would be to gather up copies of all your medical records and travel to a large University Teaching hospital. At an institution like that you could be evaluated and treated by a team of sub-specialists who are at the cutting edge of their respective fields. The best thing about these large teaching hospitals is that consultations are available with Professors and leaders in their field by just walking a few steps down the hall.

In the USA, the Mayo Clinic in Rochester, Minnesota is an excellent example of just such a place as this. That being said there are many excellent teaching hospitals all across the World and I am sure that there is one in the UK near you.

I know that it is going to take significant effort on your part, but I believe that going to one of the "Medical Mecca's" is your best chance to – finally -- get to the bottom of what is going on.

Does this make sense to you?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you don’t feel that I have earned the top rating in all areas, please let me know what I can do to meet your expectations.

Thanks in advance,

Dr. Rick MD FACS

Customer: replied 1 year ago.
No I don't think this has helped at all. Please do not take any money from my bank and delete my details.